MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-04-09-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.In accordance with iso 13485:2016and iso 10993-1 requirements, the hydromark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The marker and clip are the only hydomark components classified as having permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during theprocedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.The hydromark ifu lists hypersensitivity as a potential adverse reaction.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.In this incident, the sales representative reported that thepatient had an allergic reaction to the hydrogel (polyethylene glycol) that surrounds the hydromark tissue marker.The patient confirmed she did not know at the time of the procedure whether she had allergies to titanium, stainless-steel, or polyethylene glyco.The patient stated she used steriod-cream and benedryl to treat the reaction.After the hydromark was removed the redness and itchiness subsided.The patient will continue to monitor the area.No further medical treatment has been received.A copy of the iuf was sent to the patent.Submitting this report as a result of the additional surgery undergone to remove the marker.
 
Event or Problem Description
It was reported by the sales representative that the patient had an allergic reaction to the hydrogel (polyethylene glycol) that surrounds the hydromark tissue marker.The hydromark was placed during a stereo biopsy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.In accordance with iso 13485:2016 and iso 10993-1 requirements, the hydromark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The marker and clip are the only hydomark components classified as having permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.The hydromark ifu lists hypersensitivity as a potential adverse reaction.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.In this incident, the sales representative reported that the patient had an allergic reaction to the hydrogel (polyethylene glycol) that surrounds the hydromark tissue marker.The patient confirmed she did not know at the time of the procedure whether she had allergies to titanium, stainless-steel, or polyethylene glyco.The patient stated she used steroid-cream and benadryl to treat the reaction.After the hydromark was removed the redness and itchiness subsided.The patient will continue to monitor the area.No further medical treatment has been received.A copy of the ifu was sent to the patent.Submitting this report as a result of the additional surgery undergone to remove the marker.
 
Additional Manufacturer Narrative
The initial report was submitted on 18-may-2023 and follow up #1 was submitted 22-may-2023.The purpose of this follow up (#2) report is to clarify/correct the initial and follow up #1 reports.The initial report had the following incorrect information: g6 should have the "initial" box and the 30 day box checked (not follow up), h2 should not have any check marks.The intended purpose of the follow up #1 report was to clarify the errors in g6 and h2.The follow up #1 report should have only contained information in cells: b4, g8, g6.H2 should have had the correction box checked.Follow-up #2 includes updates to h11 to correct grammar errors.The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.In accordance with iso 13485:2016and iso 10993-1 requirements, the hydromark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The marker and clip are the only hydomark components classified as having permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.The hydromark instructions for use (ifu) lists hypersensitivity as a potential adverse reaction.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.In this incident, the sales representative reported that the patient had an allergic reaction to the hydrogel (polyethylene glycol) that surrounds the hydromark tissue marker.The patient confirmed she did not know at the time of the procedure whether she had allergies to titanium, stainless-steel, or polyethylene glyco.The patient stated she used steroid-cream and benadryl to treat the reaction.After the hydromark was removed the redness and itchiness subsided.The patient will continue to monitor the area.No further medical treatment has been received.A copy of the ifu was sent to the patient.Submitting this report as a result of the additional surgery undergone to remove the marker.
 
Additional Manufacturer Narrative
The purpose of this follow up #3 report is to correct the submission date of the initial report.The initial report documented "date of this report" in section b4 as (b)(6) 2023.However, acknowledgments show that the report was submitted 16-may-2023.As a result, follow-up #2 (corrections) noted in section h11 that the initial report was submitted 18-may-2023, which is incorrect.Both the initial and follow-up # 2 reports should have identified 16-may-2023 as the submission date of the initial report.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key16941480
Report Number3008492462-2023-00007
Device Sequence Number6850455
Product Code NEU
UDI-Device Identifier10841911100192
UDI-Public(01)10841911100192(17)2510118(10F12242374D
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model Number4010-04-09-T3
Device Lot NumberF12242374D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
04/17/2023
Not provided
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date05/22/2023
03/29/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown